MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HAND PACK

Medline Industries, LP MEDLINE; DBD-HAND PACK
Catalog Number DYNJ57823A
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that hand pack had the chloraprep popped.
 
Additional Manufacturer Narrative
The account reported finding chloraprep pre activated in the hand pack.A photo and a sample were received; the sample was of just the pack insert & chloraprep, no other pack contents were received, and the investigator observed 4 ea chloraprep that was already pre-activated with the orange solution seeping through the vendor packaging; production records were reviewed and no non-conformances were noted, and there were no issues with the pack build that might have an impact on the issue.The reported problem was confirmed based on the sample evaluation.The placement of the chloraprep in the pack was determined to be in a location which provides adequate protection from pre-activation, and it is possible that the activation point may inadvertently become compressed and the component activated at some point during transit or storage; if recurring, change component placement, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HAND PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50870319
Report Number1417592-2026-49056
Device Sequence Number10674568
Product Code OJH
UDI-Device Identifier40193489237505
UDI-Public40193489237505
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ57823A
Device Lot Number23EMA994
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown